R. K. Ahura, Network Flows Theory, Algorithms and Applications, 1976.

R. Berger, The indecidability of the domino problem, Mem. of Amer, Math. Soc, p.66, 1966.

D. Beauquier, M. Nivat, E. Remila, and J. M. Robson, Tiling figures of the plane with two bars, Computational Geometry, vol.5, issue.1, pp.1-25, 1995.
DOI : 10.1016/0925-7721(94)00015-N

C. D. Fontano and E. , Five-fold symmetry in crystalline quasicrystal lattices, Proc. Natl. Acad. Sci.USA, pp.93-14271, 1996.

T. Chaboud, Domino tiling in planar graphs with regular and bipartite dual, Theoretical Computer Science, vol.159, issue.1, pp.159-137, 1996.
DOI : 10.1016/0304-3975(95)00206-5

N. Destainville, R. Mosseri, and F. Bailly, Configurational entropy of codimension-one tilings and directed membranes, Journal of Statistical Physics, vol.10, issue.1, pp.697-713, 1997.
DOI : 10.1007/978-1-4615-9763-6

B. A. Davey and H. A. Priestley, Introduction to lattices and orders, 1990.
DOI : 10.1017/CBO9780511809088

J. C. Fournier, Tiling pictures of the plane with dominoes, Discrete Mathematics, vol.165, issue.166, pp.313-320, 1997.
DOI : 10.1016/S0012-365X(96)00179-3

R. Kenyon, The planar dimer model with boundary: a survey, AMS-CRM Monogr, pp.307-328, 2000.

M. Latapy, Generalized integer partitions, tilings of zonotopes and lattices, preprint

J. Linde, C. Moore, and M. G. Nordahl, An n-dimensional generalization of the rhombus tiling, Proceedings of DM-CCG'01, pp.23-42, 2001.
URL : https://hal.archives-ouvertes.fr/hal-01182973

J. C. Lagarias and D. S. Romano, A polyomino tiling problem of Thurston and its configurational entropy, Journal of Combinatorial Theory, Series A, vol.63, issue.2, pp.338-358, 1993.
DOI : 10.1016/0097-3165(93)90065-G

C. Moore and J. M. Robson, Hard Tiling Problems with Simple Tiles, Discrete & Computational Geometry, vol.26, issue.4
DOI : 10.1007/s00454-001-0047-6

URL : http://arxiv.org/pdf/math/0003039

J. Propp, Lattice structure of orientations of graphs, 1993.

J. Propp, Generating random elements of finite distributive lattices, Electronic Journal of Combinatorics, vol.4, 1998.

E. Remila, The lattice structure of the set of domino tilings of a polygon, Theoretical Computer Science, vol.322, issue.2
DOI : 10.1016/j.tcs.2004.03.020

W. P. Thurston, Conway's Tiling Groups, The American Mathematical Monthly, vol.97, issue.8, pp.97-757, 1990.
DOI : 10.2307/2324578